Home > Research > Publications & Outputs > Quadratic integrals and factorization of linear...

Associated organisational unit

View graph of relations

Quadratic integrals and factorization of linear operators

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Quadratic integrals and factorization of linear operators. / Blower, Gordon.

In: Journal of the London Mathematical Society, Vol. 56, No. 2, 01.10.1997, p. 333-346.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Blower, G 1997, 'Quadratic integrals and factorization of linear operators', Journal of the London Mathematical Society, vol. 56, no. 2, pp. 333-346. https://doi.org/10.1112/S0024610797005516

APA

Vancouver

Blower G. Quadratic integrals and factorization of linear operators. Journal of the London Mathematical Society. 1997 Oct 1;56(2):333-346. https://doi.org/10.1112/S0024610797005516

Author

Blower, Gordon. / Quadratic integrals and factorization of linear operators. In: Journal of the London Mathematical Society. 1997 ; Vol. 56, No. 2. pp. 333-346.

Bibtex

@article{55490ef178d4495eb0c9c088e98f1a45,
title = "Quadratic integrals and factorization of linear operators",
abstract = "We consider operators on the matrix-valued disc algebra. We show that any bounded linear operator T: A {\=⊗} script K → X to a Banach space X of cotype 2 induces a bounded operator Gv → X defined on some weighted Bergman space Gv on the unit disc. We give sufficient conditions on the weight v for the formal inclusion A {\=⊗} script K → Gv, to be 2-C*-summing. Decompositions of T with respect to operator-valued measures are obtained.",
author = "Gordon Blower",
year = "1997",
month = oct,
day = "1",
doi = "10.1112/S0024610797005516",
language = "English",
volume = "56",
pages = "333--346",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

RIS

TY - JOUR

T1 - Quadratic integrals and factorization of linear operators

AU - Blower, Gordon

PY - 1997/10/1

Y1 - 1997/10/1

N2 - We consider operators on the matrix-valued disc algebra. We show that any bounded linear operator T: A ⊗̄ script K → X to a Banach space X of cotype 2 induces a bounded operator Gv → X defined on some weighted Bergman space Gv on the unit disc. We give sufficient conditions on the weight v for the formal inclusion A ⊗̄ script K → Gv, to be 2-C*-summing. Decompositions of T with respect to operator-valued measures are obtained.

AB - We consider operators on the matrix-valued disc algebra. We show that any bounded linear operator T: A ⊗̄ script K → X to a Banach space X of cotype 2 induces a bounded operator Gv → X defined on some weighted Bergman space Gv on the unit disc. We give sufficient conditions on the weight v for the formal inclusion A ⊗̄ script K → Gv, to be 2-C*-summing. Decompositions of T with respect to operator-valued measures are obtained.

U2 - 10.1112/S0024610797005516

DO - 10.1112/S0024610797005516

M3 - Journal article

AN - SCOPUS:0002317738

VL - 56

SP - 333

EP - 346

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -